|
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1966, Volume 30, Issue 1, Pages 133–174
(Mi im2823)
|
|
|
|
This article is cited in 10 scientific papers (total in 10 papers)
On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. I
B. G. Moishezon
Received: 22.04.1965
Citation:
B. G. Moishezon, “On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. I”, Izv. Math., 30:1 (1966)
Linking options:
https://www.mathnet.ru/eng/im2823 https://www.mathnet.ru/eng/im/v30/i1/p133
|
Statistics & downloads: |
Abstract page: | 1197 | Full-text PDF : | 487 | First page: | 1 |
|